# SDR SWAA2022030348166

- Difficulty date: February 28, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 18,922 hours, 8,276 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGBOOK ENTRY REQUIRED; LOGPAGE 0659842; REF LOGPAGE 0659841. AFTER REMOVAL OF CENTER THRESHOLD IN AFT CARGO PIT; FOUND CORROSION UNDER THRESHOLD AT THE FWD END OF UNDERLYING STRUCTURE. / BLENDED AND REMOVED CORROSION IN AFT CARGO PIT UNDER THRESHOLD (LOWER SILL WEB) ORIG 'T' .050' REMOVED .024' MATERIAL WITH .026' MATERIAL REMAINING OUT OF LIMITS IAW SRM 53-60-15-1A-1. RECEIVED NEW LOWER SILL WEB LOCATED AND DRILLED AND INSTALLED IAW DWG 146A8123 TAG:NB1021
